View Single Post
Old 08-08-2011, 10:23 PM   #2
bindar bindar is offline
Veteran
(male)
 
Join Date: Dec 2010
Location: San Francisco, CA
Posts: 458
bindar HB Userbindar HB Userbindar HB Userbindar HB Userbindar HB Userbindar HB Userbindar HB Userbindar HB Userbindar HB Userbindar HB Userbindar HB User
Re: Constant vertigo feeling - TMJD or Anxiety?

Its probably vestibular migraine (also called MAV). Some people get chronic dizziness from MAV even if they dont get headaches. That is what happened to me. Rocking is generally associated with MAV, it is rare in any other conditions. Its interesting that your symptoms started when you quit Cymbalta because this drug is sometimes used for preventative treatment of migraine and MAV. The Cymbalta was probably keeping your symptoms from occuring. I would suggest talking to your doctor about MAV, and ask about starting Cymbalta again. You will most likely find that your symptoms fade away within a few weeks-months of restarting Cymbalta.

Last edited by bindar; 08-09-2011 at 02:49 AM.